| Model Number |
NRG-E-HF-71-C0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a nrg transseptal needle was selected for transeptal assess for a catheter ablation procedure.Radio frequency application for crossing the septum was performed four times; however, a septal puncture was unable to performed.Therefore, a new nrg rf needle was opened and the septal puncture was able to performed without any problem.No patient complications were reported.The procedure was completed successfully.The device is not expected to be returned for analysis due to infection/contamination.
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.